# SDR QXEA2009060100412

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 13,645 hours, 13,193 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - DESCENDING THROUGH 15,000 FT MASTER WARNING ILLUMINATED WITH CHECK FIRE DETECT WARNING LIGHT ON ADVISORY PANEL AND BTL LOW LIGHT ON APU FIRE CONTROL PANEL ILLUMINATED.  ALL 3 LIGHTS CYCLED NUMEROUS TIMES FOR REMAINDER OF FLIGHT.  NO ACTUAL FIRE.  PLACED SYSTEM ON MEL 26-20-1.  RETURNED TO SERVICE.
